# SDR 2002FA0001371

- Difficulty date: December 4, 2002
- Submitted: December 5, 2002
- Operation: General aviation
- Aircraft: N2922C
- Make and model: Cessna 180
- Aircraft serial: 30822
- Aircraft time: 7,479 hours
- Engine: Cont O470J
- Engine time: 3,989 hours
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654967
- Condition: Separated
- Location: Engine
- Part time: 383 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX CYLINDER SET INSTALLED ON ABOVE ENGINE AT ENGINE TOTAL TIME OF 3605.0 (TSO 381.5). AT ENGINE TOTAL TIME OF 3989.0 HEAD OF CYLINDER NR 4 SEPERATED FROM BARREL. CYLINDER SENT TCM. TCM REPLACING ALL 6 CYLINDERS.
